Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5420156, 9 pages
http://dx.doi.org/10.1155/2016/5420156
Research Article

New Exact Solutions for the (3+1)-Dimensional Generalized BKP Equation

1School of Science, Xi’an University of Science and Technology, Xi’an 710054, China
2Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China

Received 20 April 2016; Accepted 6 June 2016

Academic Editor: Nikos I. Karachalios

Copyright © 2016 Jun Su and Genjiu Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Su and Genjiu Xu, “New Exact Solutions for the (3+1)-Dimensional Generalized BKP Equation,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 5420156, 9 pages, 2016. https://doi.org/10.1155/2016/5420156.